EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-4013 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Emotional Changes (1831); Pain (1994); Loss of Range of Motion (2032); Swelling/ Edema (4577)
| Date of Event |
07/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitant devices: (b)(6), 02-012-60-1880 - tru stem ext 18mm x 80mm.(b)(6), 02-010-06-0240 - tru cc femoral size 4 left.The product associated with the reported event is within the scope of recall however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 25 months after a left total knee replacement procedure, the patient has experienced prosthesis wear, future damages including but not limited to cost of medical care, rehabilitation, mental and emotional distress, and pain and suffering.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
H6: corrected the following: impact code, medical device problem code, type of investigation, investigation findings, investigation conclusions.The reason for the reported event cannot be confirmed from the information provided, but may have been due to prosthesis wear and/or loss of range of motion.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.Additionally, this device was packaged after initiation of the recall and was not packaged in a non-conforming vacuum bag.